# SDR AALA20160603028

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,455 hours, 7,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 131W18361107
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  R4 DOOR FWD GIRT BAR FITTING SPRING IS BROKEN.  R & R SPRING IAW AMM 52-11-18.
